Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Frequent urination. Have been on Mycrogynon. Related?

Hi I have been on Mycrogynon 30 for a couple years now. Just stopped it for a month for a break ( more so as I did not have it on hand for 2 days when I needed to start taking it). I have been waking up at night to urinate, sometime up to 4 times a night. It's only at night, wondering if it had anything to do with the Microgynon?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Increased micturation ( urinating more frequently ) is not a reported side effect per se. But use of this drug has to be cautioned in Diabetic Patients as it has been shown to have an effect on peripheral insulin resistance and glucose tolerance,So my suggestion visit a doc have your blood sugar and urine sample checked.
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor